# SDR SWAA2022050402194

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 8,385 hours, 3,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M2816
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LTS L1505; L1603; & L730 INOP / [01] R&R M2816 BATTERY PACK PER MM 33-51-06. OPS CHECK GOOD
